# SDR IPXA2021011964655

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC754145
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 TAILCONE FWD RT LEADING EDGE SKIN IS CHAFED BETWEEN UPPER GUIDE PIN AND FLOOR.  REPAIRED TAILCONE CHAFED SKIN AT FWD RT LEADING EDGE, IAW SRM 51-35-01 AND 51-31-01 (MINOR).
